Alert archive / Tennessee / Wind Advisories in 2011

Wind Advisory 6, NWS Morristown, TN

March 4, 20119 counties in Tennessee

NWS Morristown, TN issued this wind advisory at Mar 4, 2011, 3:32 PM EST for 9 counties in Tennessee. It took effect at Mar 4, 2011, 7:00 PM EST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2011, 3:32 PM EST (20:32 UTC)
In effect from
Mar 4, 2011, 7:00 PM EST
Expired
Mar 5, 2011, 9:16 PM EST
In force
26 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 44 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.5 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2197 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WWUS74 KMRX 042032
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 PM EST FRI MAR 4 2011

...WINDY CONDITIONS EXPECTED TONIGHT THROUGH SATURDAY NIGHT ACROSS
THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE OHIO RIVER
VALLEY LATE TONIGHT AND SATURDAY...WITH ITS ASSOCIATED COLD FRONT
MOVING INTO THE SOUTHERN APPALACHIAN REGION ON SATURDAY NIGHT.
SOUTHEASTERLY WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT...AND
CONTINUE IN ADVANCE OF THIS COLD FRONT UNTIL SATURDAY NIGHT.


TNZ018-040>047-071>074-086-087-050500-
/O.NEW.KMRX.WI.Y.0006.110305T0000Z-110306T0500Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
332 PM EST FRI MAR 4 2011

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING UNTIL MIDNIGHT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING UNTIL
MIDNIGHT SATURDAY NIGHT.

* TIMING: SOUTHEAST WINDS WILL INCREASE THIS EVENING...AND
  CONTINUE THROUGH SATURDAY EVENING.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 55 MPH
  WILL BE POSSIBLE ACROSS THE MOUNTAINS AND THEIR ADJACENT
  FOOTHILLS.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN
  DRIVING AROUND THE MOUNTAINS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$

DMG
4 follow-up statements
300 
WWUS74 KMRX 050832
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 AM EST SAT MAR 5 2011

...WINDY CONDITIONS WILL CONTINUE THROUGH SATURDAY NIGHT ACROSS
THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE OHIO RIVER
VALLEY TODAY...WITH ITS ASSOCIATED COLD FRONT MOVING INTO THE
SOUTHERN APPALACHIAN REGION TONIGHT. SOUTHERLY WINDS ARE ALREADY
BETWEEN 15 AND 30 MPH WITH GUSTS TO 40 MPH OVER THE HIGHEST
ELEVATIONS AS OF EARLY THIS MORNING.


TNZ018-040>047-071>074-086-087-051645-
/O.CON.KMRX.WI.Y.0006.000000T0000Z-110306T0500Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
332 AM EST SAT MAR 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE UNTIL AROUND
  MIDNIGHT.

* WINDS: SUSTAINED WINDS OF 10 TO 30 MPH...WITH GUSTS UP TO 45 MPH
  WILL BE POSSIBLE ACROSS THE MOUNTAINS AND THEIR ADJACENT
  FOOTHILLS.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN 
  DRIVING AROUND THE MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$

DH
730 
WWUS74 KMRX 051528
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1028 AM EST SAT MAR 5 2011

...WINDY CONDITIONS WILL CONTINUE THROUGH SATURDAY NIGHT ACROSS
THE MOUNTAINS AND THEIR ADJACENT FOOTHILLS...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE OHIO RIVER
VALLEY TODAY...WITH ITS ASSOCIATED COLD FRONT MOVING INTO THE
SOUTHERN APPALACHIAN REGION TONIGHT. A SOUTHERLY WIND FLOW WILL
COMBINE WITH A STABLE LAYER OVER THE MOUNTAINS TO PRODUCE MOUNTAIN
WAVES IN THE FOOTHILLS.


TNZ018-040>047-071>074-086-087-052330-
/O.CON.KMRX.WI.Y.0006.000000T0000Z-110306T0500Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
1028 AM EST SAT MAR 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT.

* TIMING: STRONG SOUTHERLY WINDS WILL CONTINUE UNTIL AROUND
  MIDNIGHT.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH
  WILL BE POSSIBLE ACROSS THE MOUNTAINS AND THEIR ADJACENT
  FOOTHILLS.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN 
  DRIVING AROUND THE MOUNTAINS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$

DMG
017 
WWUS74 KMRX 052015
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
315 PM EST SAT MAR 5 2011

...WINDY CONDITIONS WILL CONTINUE THIS EVENING ACROSS THE
MOUNTAINS AND THEIR ADJACENT FOOTHILLS...

.A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE OHIO RIVER VALLEY
TONIGHT...WITH ITS ASSOCIATED COLD FRONT MOVING ACROSS THE
TENNESSEE RIVER VALLEY THIS EVENING. A SOUTHERLY WIND FLOW WILL
COMBINE WITH A STABLE LAYER OVER THE MOUNTAINS TO PRODUCE MOUNTAIN
WAVES IN THE FOOTHILLS.


TNZ018-040>047-071>074-086-087-060500-
/O.CON.KMRX.WI.Y.0006.000000T0000Z-110306T0500Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
315 PM EST SAT MAR 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT.

* TIMING: GUSTY SOUTHERLY WINDS WILL CONTINUE UNTIL AROUND
  MIDNIGHT.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 50 
  MPH WILL BE POSSIBLE ACROSS THE MOUNTAINS AND THEIR ADJACENT 
  FOOTHILLS. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN 
  DRIVING AROUND THE MOUNTAINS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

&&

$$

DMG
295 
WWUS74 KMRX 060216
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
916 PM EST SAT MAR 5 2011

...WIND ADVISORY IS CANCELLED...

.WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA. THUS THE
WIND ADVISORY HAS BEEN CANCELLED.

TNZ018-040>047-071>074-086-087-060330-
/O.CAN.KMRX.WI.Y.0006.000000T0000Z-110306T0500Z/
JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-
SEVIER SMOKY MOUNTAINS-NORTHWEST MONROE-SOUTHEAST MONROE-
INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...MARYVILLE...CADES COVE...SEVIERVILLE...
GATLINBURG...MADISONVILLE...COKER CREEK
916 PM EST SAT MAR 5 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Mar 4, 3:25 PM EST, 7 minutes earlier.

Area forecast discussion, Mar 4, 3:25 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EST FRI MAR 4 2011

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...CURRENT SURFACE
ANALYSIS SHOWS A STRONG AREA OF HIGH PRESSURE CENTERED OFF THE COAST
OF NEW ENGLAND...CREATING A SOUTHERLY WIND FLOW OVER THE FORECAST
AREA. THIS SOUTHERLY WIND FLOW WILL CONTINUE TO BRING DEEPER
MOISTURE INTO THE FORECAST AREA TONIGHT...WHICH WILL EVENTUALLY LEAD
TO A GOOD CHANCE OF SHOWERS AFTER MIDNIGHT INTO SATURDAY.
SOUTHEASTERLY WINDS...A VEERING WIND PROFILE...AND A SIZABLE STABLE
LAYER WILL DEVELOP OVER THE MOUNTAINS TONIGHT...SO IT APPEARS THAT A
MOUNTAIN WAVE EVENT WILL DEVELOP AROUND THE MOUNTAINS AND THEIR
IMMEDIATE FOOTHILLS. THE BIG QUESTION INVOLVES HOW STRONG THESE
WINDS WILL BECOME...SINCE THE STRONGEST 850 WINDS APPEAR TO BE FAR
ENOUGH NORTH OF THE FORECAST AREA TO PRODUCE ONLY ADVISORY LEVEL
WINDS. THUS...WILL ISSUE A WIND ADVISORY FOR THE MOUNTAINS AND THEIR
FOOTHILLS FOR TONIGHT INTO SATURDAY EVENING.

MODELS DO NOT REVEAL MUCH INSTABILITY OVER THE FORECAST AREA WITH
THE LOW PRESSURE SYSTEM ON SATURDAY AND SATURDAY NIGHT...SO WILL
CONTINUE WITH A MENTION OF MOSTLY SHOWERS WITH ONLY A CHANCE FOR
TSTORMS. IN ADDITION...DOWNSLOPING SOUTHEASTERLY WINDS SHOULD KEEP
RAINFALL AMOUNTS SUPPRESSED IN THE CENTRAL AND NORTHERN VALLEYS
AREAS ON SATURDAY...BUT THEN A WIDESPREAD RAIN AROUND AN INCH OR TWO
SHOULD DEVELOP AREAWIDE BY SATURDAY NIGHT. SOUTHEAST TN AND
SOUTHWEST NC WILL LIKELY RECEIVE THE GREATEST AMOUNTS OF RAIN (TWO
TO TWO AND A HALF INCHES BY SUNDAY NIGHT)...ALTHOUGH A CONVECTIVE
COMPLEX COULD DEVELOP ACROSS THE DEEP SOUTH ON SATURDAY WHICH WOULD
CUT-OFF THE MOISTURE FLOW INTO THE FORECAST AREA AND RESULT IN
SMALLER RAINFALL AMOUNTS THAN WHAT IS CURRENTLY BEING FORECASTED.
WITH MINIMAL TSTORM ACTIVITY ALSO EXPECTED...DO NOT THINK THAT FLASH
FLOODING WILL BE A PROBLEM ALTHOUGH SOME RIVER FLOODING MAY DEVELOP
BY SUNDAY AND MONDAY DUE TO THE LONG DURATION OF THE EXPECTED
RAINFALL. WILL HOLD OFF WITH ISSUING ANY FLOOD WATCHES AT THIS TIME
UNTIL THE CONVECTIVE SCENARIO FURTHER SOUTH (AND ITS IMPLICATIONS
FOR THE FORECAST AREA) BECOMES MORE CERTAIN. AS FOR TEMPS...NAM AND
GFS GUIDANCE NUMBERS ARE IN GENERAL AGREEMENT THROUGH SUNDAY NIGHT
AND LOOK REASONABLE. WILL TREND WARMER THAN GUIDANCE OVER CENTRAL
AND NORTHERN VALLEY AREAS ON SATURDAY AND SATURDAY NIGHT...SINCE THE
DOWNSLOPE SOUTHEASTERLY WINDS WILL LIKELY PRODUCE ADIABATIC WARMING.

.LONG TERM (MONDAY THROUGH FRIDAY)...SURFACE HIGH PRESSURE IN
CONTROL FOR MONDAY AND TUESDAY FOR A BENIGN WEATHER PATTERN. MAIN
WEATHER FEATURE THIS EXTENDED CONTINUES TO BE A COLD FRONT PROGGED
INTO THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT. GOOD MOISTURE AND
ENERGY WITH THE SYSTEM AND EXPECTED WIDESPREAD SHOWERS TO MOVE
THROUGH. HAVE CONTINUED CHANCE POPS FOR WEDNESDAY AND WEDNESDAY
NIGHT WITH SHOWERS LINGER INTO THURSDAY. HIGH PRESSURE BUILDS BACK
IN FOR FRIDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             52  63  46  56  33 /  90 100 100  30  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  48  66  46  53  31 /  70 100 100  40  10
OAK RIDGE, TN                       48  64  45  53  31 /  70 100 100  40  10
TRI CITIES AIRPORT, TN              44  64  46  51  28 /  50 100 100  60  30
&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WIND ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT EST SATURDAY
     NIGHT FOR THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...
     COCKE SMOKY MOUNTAINS...JOHNSON...NW BLOUNT...NORTH
     SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
     GREENE...NORTHWEST MONROE...SEVIER SMOKY MOUNTAINS...
     SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...
     UNICOI...WASHINGTON TN.

VA...NONE.
&&

DMG/MJB
Hazardous weather outlook, Mar 4, 3:28 AM EST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 AM EST FRI MAR 4 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-050830-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
328 AM EST FRI MAR 4 2011 /228 AM CST FRI MAR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE THROUGH LATE THIS
WEEKEND. SHOWERS WILL DEVELOP AHEAD OF THIS SYSTEM BY EARLY SATURDAY
...WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE INTO SATURDAY
NIGHT. AT THIS TIME...STRONG TO SEVERE STORMS DO NOT APPEAR LIKELY.

RAINFALL...FROM LATE FRIDAY NIGHT INTO SUNDAY MORNING...MAY TOTAL
BETWEEN 1 AND 2 INCHES IN GENERAL. UNLESS THE SYSTEM SLOWS DOWN OR
THE COVERAGE OF THUNDERSTORMS INCREASES...THEN ONLY LOCALIZED
FLOODING IS POSSIBLE AND MAINLY ACROSS THE PLATEAU AND SOUTHERN
HALF OF THE TENNESSEE VALLEY.

ANOTHER CHANCE OF SHOWERS WILL OCCUR ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY AT THIS TIME.

DH

Nearby

Wind Advisories in Tennessee, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.